| Model Number |
9040 E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Convulsion/Seizure (4406)
| Date of Event |
08/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a valve/shunt.It was reported that 1 day after the operation, the patient was still in a seizure because the cerebrospinal fluid (csf) did not come out.This was checked with a ct scan.The doctor then re-did the operation using another manufacturer's device.The patient's status at the time of the report was alive-no injury.
Additional Manufacturer Narrative
H3.Product analysis determined that the valve did not meet the requirements for pressure-flow testing.There was debris observed within the interior and exterior of the valve.Debris within the valve may hold pressure-flow controlling mechanisms open affecting the flow of fluid through the valve.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.